PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



On the convergence profile of a discretized scheme for a two-dimensional constrained optimal control problem

O Olotu, SA Olorunsola

Abstract




The convergence profile of a discretized schame for an optimal control problem constrained by ordinary differential equation with matrix coefficients is examined. Various penalty parameters are considered for the penalty function method. It is observed that convergence is exhibited for these penalty parameters after certain number of iterations with a predetermined interval of convergence.

Journal of the Nigerian Association of Mathematical Physics Vol. 10 2006: pp. 537-542



http://dx.doi.org/10.4314/jonamp.v10i1.40172
AJOL African Journals Online